# SDR DALA2015090805521

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y765 MEASURES APPROXIMATELY L=0.300", W=0.178", D=0.003" AT AFT GALLEY AERA FROM FRAME 64 TO FRAME 67+10".  REPLACED FLOORBEAM -Y465 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 67+10" IAW SRM 51-72-11 AND DWG D53472816.
